# SDR BAQA089760

- Difficulty date: October 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 2,072 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: L673M20A1005
- Part serial: 00184
- Condition: Will Not Test
- Location: Main Rotor
- Part time: 2,073 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT TEST AUTOPILOT.  THIS UNIT CAUSED A FAILURE IN THE PREFLIGHT TEST OF THE AUTOPILOT.  REPLACED WITH SERVICEABLE UNIT.
